# SDR QXEA0200875

- Difficulty date: June 13, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,068 hours, 2,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Out Of Adjust
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- AFT CARGO DOOR WARNING LIGHT ILLUMINATED WHILE DECENDING INTO SEA. CREW FOLLOWED CHECKLIST AND BEGAN DEPRESSURIZATION OF AIRCRAFT. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND DOOR STOP PINS OUT OF ADJUSTMENT. ADJUSTED, CLEANED, AND LUBED AFT BAGGAGE DOOR. INSPECTED CLOSING OF DOOR. OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
